Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Sweat glands not secreting sweat anymore after prescribing BP medicine. Reason?

The sweat glands on the right side of my body do not secrete sweat anymore. After my doctor prescribed a thiazide tablet for my high blood pressure the sweat on one side stopped. That my not be the problem it could be something else, it was just the timing. My doctor knows about it but is not real concerned about it. What can you tell me?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

so you are taking BP medications in the form of thiazides.
thiazides are diuretics.
our body has a secretion system. which maintains the output through urine,sweat etc.
once you are urinating more. you sweat less to compensate.

regarding unilateral thing. I would recommend you to be more observant and let us know again. especially on te high sweat producing areas eg under arm pits etc.
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor